warm, flush red face?

Maddie-Kylie
on 4/3/08 5:22 pm - Rogers, MN
Ok I know this is weird but for some reason today my face is very flush, red, and warm (almost even a little burning feeling). I have no idea what this is, I've never felt this way before!!! I am Irish and have very fair skin, living in Minnesota we don't get very much sun but today was the first real sign of spring.   I was in the car and the sun felt very warm (maybe it was me reacting to whatever)  and hasn't went away.  Could I be more sensitive to sunlight since surgery? Could this be hormonal/ DS related?  Vitamin deficiency? Any ideas? Thanks!! Tiffany
LadyDi9080
on 4/3/08 5:38 pm - Tallahassee, FL

What vitamins did you take today? Did you take Niacin today? That can make you flush.  Sometimes, just a little alcohol will make my face flush! Dianne from FL

SW / GW / CW  5'10"
306 / 165 / 140
With the DS: there is no stoma, so no stoma strictures; there are no limitations (other than volume) against drinking before, during or after meals; 80% of ingested fat is malabsorbed; 98.9% of type II diabetics are CURED of this devastating disease, with data showing stable cure over 10 years out; there is the best average weight loss and most durable (average 76% excess weight loss going out 10 years) of all of the bariatric surgeries.  That's why I had a DS!

Maddie-Kylie
on 4/3/08 6:07 pm - Rogers, MN
I called my pharmacist and she suggested I take some Benadryl and see if improves in case it is an allergy.   She doesn't think it is the Adderall.  I am just baffled as I haven't ever experienced this before.  Here is a list of vitamins I'm taking...  Thanks!!!  ~~~ Tiffany

Daily Vitamins

  1- Zinc 50

6 -Citracal (Calcium 1890 mg and Vitamin D 1200 IU)

1 -Potassium (99mg)

1- One a day (women)

1-Biotin (600mcg)

2-Vitamin D (50,000IU)

1-Vitamin A (25,000IU)

1-Adek (using up some that I have left)

1-Iron, easy (28mg-- 3 X’s a week)

1-Magnesium (250 mg)

1-Probiotic (282 proprietary blends of cultures, 142 mg calcium, and 200 citrus pectin)

I also take, 30mg Adderall

 

 

Lori Black
on 4/3/08 6:08 pm - , IN
I haven't had any weird reactions to the sun and we're about the same amt of time out from surgery.  I have no idea what it could be....other than maybe you getting ready to get a bug...or you already have one and your temp is up to try to kill it off.  Hope you figure it out soon!
Maddie-Kylie
on 4/3/08 6:11 pm - Rogers, MN
I know strange,  right?!  Yeah I haven't a clue.  Thank you though!  Oh and I love your new avatar!!!
GwenJ
on 4/3/08 7:10 pm
Could be your hormones, but could also be your BP.  I've done this in the past, but haven't had WLS surgery nor do I take vitamins.  I've always figured it was one of the first two that I mentioned.  If you start breaking out in whelps or blotches, make sure you get to a doctor - quick.
Maddie-Kylie
on 4/3/08 9:39 pm - Rogers, MN
That's  just it I'm not breaking out at all!   My face is still warm but isn't as red.  Adderall can raise the blood pressure so maybe that is it.  Hmm, I'll have to keep an eye on it.  Thanks for your input, I appreciate it!
(deactivated member)
on 4/3/08 7:48 pm - Horsham, PA
DS on 07/25/07 with
Was wondering if the Benadryl helped? I have gotten a sun rash, but it does not tingle. I get blotchy , sometimes it is itchy. I have dermatomyositis it is similar to a lupus. If it happens again see if the doctor can look at it, so you can get the treatment you need.
Maddie-Kylie
on 4/3/08 9:39 pm - Rogers, MN
The Benadryl did nothing but make me tired!!!  Yeah I don't think it any kind of ra**** feels more like when you blush but it has lasted 9 hours granted it isn't as bad.  Hmmm???  I think I'll call my doctor in the morning if it is still the same.  Thank you.
Redhaired
on 4/3/08 7:55 pm - Mouseville, FL
DS on 07/13/06 with
Could it be a hot flash?